TU Darmstadt / ULB / TUprints

The marginal stability of the metastable TAP states

Plefka, Timm (2021):
The marginal stability of the metastable TAP states. (Publisher's Version)
In: Journal of Physics A: Mathematical and Theoretical, 53 (37), IOP Publishing, ISSN 0022-3689, e-ISSN 1751-8113,
DOI: 10.26083/tuprints-00019335,
[Article]

[img]
Preview
Text
Plefka_2020_J._Phys._A__Math._Theor._53_375005.pdf
Available under CC BY 4.0 International - Creative Commons, Attribution.

Download (1MB) | Preview
Item Type: Article
Origin: Secondary publication via sponsored Golden Open Access
Status: Publisher's Version
Title: The marginal stability of the metastable TAP states
Language: English
Abstract:

The existing investigations on the complexity are extended. In addition to the Edward–Anderson parameter q₂ the fourth moment q₄ = 1/NΣᵢmᵢ⁴ of the magnetizations mi is included to the set of constrained variables and the constrained complexity Σ(T; q₂, q₄) is numerical determined. The maximum of Σ(T; q₂, q₄) (representing the total complexity) sticks at the boundary for temperatures at and below a new critical temperature. This implies marginal stability for the nearly all metastable states. The temperature dependence of the lowest value of the Gibbs potential consistent with various physical requirements is presented.

Journal or Publication Title: Journal of Physics A: Mathematical and Theoretical
Journal volume: 53
Number: 37
Publisher: IOP Publishing
Collation: 11 Seiten
Classification DDC: 500 Naturwissenschaften und Mathematik > 530 Physik
Divisions: 05 Department of Physics > Institute for Condensed Matter Physics
Date Deposited: 23 Aug 2021 12:28
Last Modified: 23 Aug 2021 12:28
DOI: 10.26083/tuprints-00019335
Corresponding Links:
URN: urn:nbn:de:tuda-tuprints-193350
Additional Information:

Keywords: spin-glass, TAP equation, complexity, marginal stability

URI: https://tuprints.ulb.tu-darmstadt.de/id/eprint/19335
Export:
Actions (login required)
View Item View Item